Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Spotting during urination

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
everyday spotting during urination in urine
Posted Mon, 7 May 2012 in Menstruation and Miscarriage
Answered by Dr. Mahesh Koregol 1 hour later

Thank you for your query.

I am not clear so as to bleeding is in urine or from vagina. It appears that bleeding is in ‘urine’ while micturating.

Blood is seen in urine due to following conditions:

1) Calculi (stones) in the renal system. The renal stones could be in kidney, ureter, urinary bladder or in urethra. It is generally associated with pain. So let me know you have any associated pain.

2) Any trauma to urethra or renal system might lead to blood in urine.

If you get a renal system ultrasound and an X-ray of kidney, ureter and bladder the calculi might be seen and treatment can be prescribed accordingly.
Meanwhile I suggest you to drink plenty of water every day. And do not worry yet. We may be able to treat it.

Hope this answers your query. I am available for follow up queries if you wish to ask.

Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor